MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938175
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a vented micro-volume inlet had particulate matter which was described as 'dark markings on the spike'.This was noticed during setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.H4: the lot was manufactured july 2025.H11: the actual device and photos of the sample were provided for evaluation.Visual inspection was performed on the actual sample which identified dark spot on the spike port connector inside the plastic packaging material near the tubing of the inlet.Visual inspection of the photo did not easily identify a dark spot on the spike port connector.The reported condition was verified.The cause of the condition could not be determined; however, likely inherent to contamination during the manufacturing and or packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PLASTICOS Y MATERIAS PRIMAS PYMPSA
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24349474
Report Number1416980-2026-00592
Device Sequence Number11970939
Product Code LHI
UDI-Device Identifier00085412475806
UDI-Public(01)00085412475806(10)804035(17)280708
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH938175
Device Catalogue NumberH938175
Device Lot Number804035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown